MAUDE Adverse Event Report: Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide

Alcon Research, LLC - Alcon Precision Device Alcon Closure System (ACS), Nylon; Suture, Nonabsorbable, Synthetic, Polyamide
Catalog Number 8065193001
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code Eye Pain (4467)
Date of Event 08/24/2026
Type of Reportable Event Malfunction

Brand Name
Alcon Closure System (ACS), Nylon
Common Device Name
Suture, Nonabsorbable, Synthetic, Polyamide
Manufacturer (Section D)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer (Section G)
Alcon Research, LLC - Alcon Precision Device
714 columbia avenue
sinking spring PA 19608
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50695642
Report Number2523835-2026-00918
Device Sequence Number9614836
Product Code GAR
UDI-Device Identifier00380651930018
UDI-Public(01)00380651930018(17)300930(11)251002(10)17P5HY
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K930517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065193001
Device Lot Number17P5HY
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/01/2026
Initial Report FDA Received Date09/09/2026
Date Device Manufactured10/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age85 YR
Patient SexMale